Table of Contents
Volume 2013, Article ID 473714, 5 pages
Research Article

Commutative and Bounded BE-algebras

Department of Mathematics, Faculty of Arts and Sciences, Süleyman Demirel University, 32260 Isparta, Turkey

Received 2 August 2013; Accepted 28 October 2013

Academic Editor: Yao-Zhong Zhang

Copyright © 2013 Zekiye Çiloğlu and Yılmaz Çeven. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zekiye Çiloğlu and Yılmaz Çeven, “Commutative and Bounded BE-algebras,” Algebra, vol. 2013, Article ID 473714, 5 pages, 2013.